Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 25, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 12, 2010, 11:35 AM CDT for Miami County, Kansas; Cass County, Jackson County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2010, 11:35 AM CDT (16:35 UTC)
- Expired
- Jun 12, 2010, 2:42 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Miami County, KS, Cass County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2640 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
846
WGUS53 KEAX 121635
FFWEAX
KSC121-MOC037-095-122230-
/O.NEW.KEAX.FF.W.0025.100612T1635Z-100612T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1135 AM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CASS COUNTY IN WEST CENTRAL MISSOURI...
MIAMI COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 1133 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
IN THE BELTON AREA. RADAR ESTIMATES THAT 1 TO 1.5 INCHES OF RAIN
HAS FALLEN IN THE LAST HOUR. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5
INCHES ARE POSSIBLE AS THESE STORMS MOVE THROUGH.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELTON...GARDEN CITY...GREENWOOD...HARRISONVILLE...LOUISBURG...
OSAWATOMIE...PAOLA...PECULIAR...PLEASANT HILL...RAYMORE...
CLEVELAND...DREXEL...EAST LYNNE...FONTANA...FREEMAN...LAKE
WINNEBAGO AND LONE JACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3861 9505 3874 9475 3873 9461 3884 9460
3885 9447 3894 9413 3852 9413 3847 9450
3847 9461 3845 9462 3839 9506
$$
CDB1 follow-up statement
539
WGUS73 KEAX 121942
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT SAT JUN 12 2010
KSC121-MOC037-095-121957-
/O.CAN.KEAX.FF.W.0025.000000T0000Z-100612T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIAMI KS-CASS MO-JACKSON MO-
242 PM CDT SAT JUN 12 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN JACKSON...
CASS AND MIAMI COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED ARE BEGINNING TO RECEDE...ENDING THE FLOOD
THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3861 9505 3874 9475 3873 9461 3884 9460
3885 9447 3894 9413 3852 9413 3847 9450
3847 9461 3845 9462 3839 9506
$$
CUTTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:42 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jun 12, 6:42 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 642 AM CDT SAT JUN 12 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /400 AM CDT SAT JUN 12 2010/ HIGH PLAINS CONVECTION HAS ONCE AGAIN CONGEALED INTO A WELL DEVELOPED MCS ACROSS CNTRL/ERN NEBRASKA...WITH REGIONAL RADAR IMAGERY ALREADY INDICATING MCV GENERATION WITHIN THE COLDER IR CLOUD TOPS. WARM ADVECTION-TYPE WING OF ELEVATED CONVECTION HAS RAPIDLY BLOSSOMED DOWNSTREAM ACROSS IOWA ALONG AND NORTH OF THE H7 +11C ISOTHERM AND PRIMARY SYNOPTIC BOUNDARY...WHILE FURTHER WEST CONVECTIVE GENERATED OUTFLOW ACROSS NRN KANSAS HAS BECOME THE FOCUS FOR ADDITIONAL LIFT ON THE NOSE OF A VERY MOIST (+20C DEWPOINT AT H8) LLJ JET AXIS. MEANWHILE...WV IMAGERY INDICATES A SEPARATE WAVE OVER THE RIO GRANDE VALLEY...BEGINNING TO LIFT NORTH INTO THE MORE MERIDIONAL FLOW THROUGH THE SRN/CNTRL PLAINS. CANNOT SAY ANY OPERATIONAL OR ALTERNATIVE HI RES MODEL IS PERFORMING PARTICULARLY WELL WITH ANYTHING THAT HAS EVOLVED OVER THE PAST 12 HOURS. HAVE SUMMARILY DISMISSED RECENT NAM SOLUTIONS...WHICH HAVE SHOWN SEVERAL EGREGIOUS ERRORS WITHIN THE FIRST 3-6 HOURS. WHILE GFS SOLUTIONS HAVE PICKED UP ON SOME SALIENT FEATURES...SIGNIFICANT TIMING AND POSITION ERRORS LEAD TO LOWER CONFIDENCE. WILL CONTINUE TO HEDGE TOWARDS HIGH RESOLUTION 4KM ARW AND NMM CORES...THOUGH QUESTIONABLE INITIALIZATION DATA MUST BE CONSIDERED AS A LIMITING CONFIDENCE MEASURE. EXPECTING THE COMBINATION OF THE DUAL NEBRASKA CONVECTIVE SYSTEMS TO FORCE AN OUTFLOW BOUNDARY/SHALLOW GRAVITY WAVES SOUTHEAST INTO NERN KANSAS/NRN MISSOURI THROUGH THE MORNING HOURS. SIMILAR TO YESTERDAY MORNING...ENHANCED LIFT OVER THIS BOUNDARY ORIENTED NEARLY PERPENDICULAR TO THE LLJ AXIS COULD INVIGORATE SCT SMALL TSTMS NEAR/AHEAD OF THE SURGING LINE SEGMENT PROPAGATING ALONG THE KANSAS/NEBRASKA BORDER. HIGH RES MODELS INDICATE THIS MORE ENHANCED BOUNDARY STALLING THROUGH THE FORECAST AREA TODAY...AND WHILE THERE MAY BE A PERIOD OF SUBSIDENCE DURING THE LATE MORNING/EARLY AFTERNOON HOURS...ANTICIPATE MUCH OF THE AREA WILL BECOME CHARACTERIZED BY HIGH INSTABILITY AND REDUCED INHIBITION BY THE MID AFTERNOON. MODEL OBJECTIVE ANALYSIS INDICATES SLIGHTLY COOLER CAPPING INVERSION CURRENTLY OVER THE AREA...AND COMBINED WITH THE AFOREMENTIONED APPROACHING SUBTROPICAL TEXAS WAVE (EXTENSIVE ACCAS FIELD OVER OKLAHOMA AND ARKANSAS ALREADY INDICATIVE OF COOLER MOIST POCKET ALOFT)...SHOULD SEE BETTER CHANCES FOR DEEP ROBUST FOCUSED ALONG THE BOUNDARY REMNANTS. DEEP LAYER SHEAR STILL REMAINS SOMEWHAT MARGINAL FOR WIDESPREAD ORGANIZED SVR WX...HOWEVER GIVEN THE HIGHER INSTABILITY MEASURES...A FEW PULSE OR MULTICELL SVR STORMS WILL BE POSSIBLE. OTHERWISE...NEXT SERIES OF SHORTWAVES EJECTING FROM THE PARENT DESERT SW TROUGH WILL INTERACT WITH VERY MOIST UPSLOPE FLOW ACROSS THE CNTRL/SRN HIGH PLAINS LATE THIS AFTERNOON AND EVENING. WITH THE EFFECTIVE LOW LEVEL BOUNDARY SINKING FURTHER SOUTH THAN IN PREVIOUS DAYS...CONVECTION SHOULD INITIATE CLOSER TO FAR SE COLORADO/SW KANSAS...EVENTUALLY CONSOLIDATING INTO ANOTHER MCS SOMEWHERE OVER CNTRL KANSAS. THIS ENTIRE PROCESS SHOULD REPEAT ONCE AGAIN SUNDAY EVENING INTO MONDAY MORNING. WITH LOWER CONFIDENCE ON EXACT PLACEMENT AND TIMING OF SAID SYSTEM(S)...HAVE ONLY ADVERTISED HIGHER END CHANCE/LOWER END LIKELY POPS THROUGH THIS TIME PERIOD (FAVORING THE EARLY MORNING HOURS FOR MOST EXTENSIVE COVERAGE). FEELING IS CURRENT 00Z GFS QPF PLACEMENT IS SOMEWHAT TOO FAR NORTH VERSUS CONCEPTUALLY WHAT MAY BE EXPECTED. WILL HOLD OFF ON ANY WATCH STATEMENTS FOR THE TIME BEING...BUT CERTAINLY THE OVERALL PATTERN COINCIDENT WITH A LARGE RESERVOIR OF PWATS AOA 1.75 INCHES SCREAMS LARGE FLOODING POTENTIAL. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE LOCAL HAZARDOUS WEATHER OUTLOOK. PRECIPITATION MAY LINGER THROUGH THE SOUTHERN ZONES THROUGH MONDAY AFTERNOON...THOUGH IN REALITY THE EFFECTIVE BAROCLINIC ZONE MAY HAVE BENN PUSHED FURTHER SOUTH BY THIS TIME THROUGH MESOSCALE PROCESSES. STILL BELIEVE OPERATIONAL GFS SOLUTION IS TOO DEEP WITH ENERGY ACROSS THE UPPER MIDWEST NEXT WEEK...THOUGH EFFECT ON THE OVERALL FORECAST APPEARS QUITE MINIMAL...AND A PERIOD OF DRIER WEATHER AND FAR LESS HUMID NEAR NORMAL TEMPERATURES CAN BE EXPECTED. 21 && .AVIATION... SCATTERED ELEVATED STORMS HAVE DEVELOPED OVER WEST CENTRAL MISSOURI IN WARM ADVECTION ZONE. IN ADDITION THUNDERSTORM COMPLEXES OVER NEBRASKA AND NORTHERN KANSAS WILL MOVE EAST AND WEAKEN THROUGH THE MORNING. HOWEVER DO EXPECT ACTIVITY TO MOVE ACROSS KSTJ/KMCI AND POSSIBLY KMKC THIS MORNING AS WEAKENING LLJ LIFTS OVER THE LINGERING OUTFLOW BOUNDARY. THIS OUTFLOW BOUNDARY MAY ALSO BE THE FOCUS FOR SCATTERED TSRA THIS AFTERNOON. FOR THIS AFTERNOON WILL INCLUDE CB MENTION ALONE. NEXT OVERNIGHT THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP OVER WESTERN KANSAS AND MOVE EAST TOWARD THE TERMINALS. WITH THIS ONE EXPECTED TO BE FARTHER SOUTH...WILL INTRODUCE TEMPO TSRA IN ALL AREA TAFS AT THE END OF THE FORECAST PERIOD. WILL NOT GO PREVAILING WITH SOME UNCERTAINTY IN TIMING/TRACK. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 12, 5:57 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 557 AM CDT SAT JUN 12 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 557 AM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE INTO NORTHEAST KANSAS AND NORTHERN MISSOURI THIS MORNING ON THE SOUTHERN FLANK OF A LARGER COMPLEX OF STORMS TO THE NORTH AND WEST. SEVERE WEATHER IS NOT ANTICIPATED...THOUGH GUSTY WINDS MAY BE EXPECTED WITH THE PASSAGE OF THESE STORMS...BEFORE THE ENTIRE COMPLEX DECAYS LATER IN THE MORNING. TEMPERATURES ARE EXPECTED TO QUICKLY RISE THROUGH THE AFTERNOON...WITH VERY HUMID CONDITIONS REMAINING ACROSS THE REGION. HEAT INDEX VALUES MAY APPROACH OR BRIEFLY TOUCH 100 DEGREES OVER MUCH OF THE OUTLOOK AREA. ADDITIONAL STORMS MAY FORM LATER THIS AFTERNOON ALONG AND NEAR THE BOUNDARY LEFT FROM THE MORNING ACTIVITY. ANY OF THESE STORMS COULD LOCALLY PRODUCE HAIL AND WINDS NEAR SEVERE LEVELS...THOUGH THE THREAT FOR WIDESPREAD ORGANIZED SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THROUGH EARLY NEXT WEEK...A SLOW MOVING FRONTAL BOUNDARY WILL SETTLE SOUTH THROUGH MISSOURI...SERVING AS THE FOCUS FOR SEVERAL ROUNDS OF THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS MAY BE POSSIBLE WITH ANY STRONGER STORMS. HOWEVER...THE PRIMARY CONCERN WILL BE FOR VERY HEAVY RAINFALL AND THE THREAT OF FLASH FLOODING AND RENEWED OR AGGRAVATED RIVER FLOODING. CONDITIONS APPEAR FAVORABLE FOR SEVERAL INCHES OF RAINFALL ACROSS THE REGION...ESPECIALLY DURING THE SUNDAY INTO MONDAY TIME PERIOD...WITH EXCESSIVE AMOUNTS POSSIBLE WHERE REPEATED THUNDERSTORM DEVELOPMENT OCCURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES ACROSS PARTS OF THE OUTLOOK AREA THROUGH THE WEEKEND. 21
In the hours before
Special weather statement, Jun 12, 7:36 AM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
736 AM CDT SAT JUN 12 2010
KSZ025-102-MOZ020-121315-
ATCHISON KS-BUCHANAN MO-DONIPHAN KS-
736 AM CDT SAT JUN 12 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUCHANAN...ATCHISON AND
SOUTHEASTERN DONIPHAN COUNTIES UNTIL 815 AM CDT...
AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
WATHENA TO EFFINGHAM...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ELWOOD...WATHENA...EFFINGHAM...LANCASTER...FAUCETT...HURON AND ST.
JOSEPH AIRPORT.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3958 9554 3969 9519 3982 9489 3982 9487
3960 9478 3953 9497 3953 9509 3950 9506
3942 9526 3941 9557
TIME...MOT...LOC 1236Z 237DEG 23KT 3970 9498 3949 9543
CDBSpecial weather statement, Jun 12, 7:50 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 AM CDT SAT JUN 12 2010
MOZ012-013-020-121330-
ANDREW MO-BUCHANAN MO-DE KALB MO-
750 AM CDT SAT JUN 12 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUCHANAN...DEKALB
AND SOUTHEASTERN ANDREW COUNTIES UNTIL 830 AM CDT...
AT 747 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF ST. JOSEPH...MOVING NORTHEAST AT
30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAYSVILLE...CLARKSDALE...EASTON...COSBY...HELENA AND AMITY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3984 9428 3974 9456 3974 9461 3972 9462
3965 9480 3982 9488 4004 9441
TIME...MOT...LOC 1250Z 236DEG 28KT 3979 9472
CDBLocal storm report, Jun 12, 11:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1105 AM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM TSTM WND GST 2 NE SUGAR CREEK 39.16N 94.38W
06/12/2010 E60 MPH JACKSON MO FIRE DEPT/RESCUE
WINDS WERE REPORTED NEAR THE INTERSECTION OF HIGHWAY 210
AND 291.
&&
CBOWMANSpecial weather statement, Jun 12, 11:19 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 AM CDT SAT JUN 12 2010
MOZ037-038-043-044-121700-
CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO-
1119 AM CDT SAT JUN 12 2010
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...SOUTHERN JACKSON...
NORTHWESTERN JOHNSON AND NORTHERN CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL NOON CDT...
AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO LONE
JACK TO CLEVELAND...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THE STRONGEST WINDS ARE
LIKELY IMMEDIATELY BEHIND THE LINE OF STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PLEASANT HILL...ODESSA...HARRISONVILLE...HIGGINSVILLE...HOLDEN...
FREEMAN...MAYVIEW...EAST LYNNE...CORDER...KINGSVILLE...LAKE
LAFAYETTE...DOVER...STRASBURG...PITTSVILLE...AULLVILLE AND GUNN
CITY.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3860 9460 3883 9460 3907 9434 3914 9410
3914 9407 3918 9399 3915 9401 3914 9398
3921 9388 3921 9349 3876 9389 3857 9423
TIME...MOT...LOC 1618Z 284DEG 22KT 3912 9385 3884 9419
3863 9454
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:36 AM CDT | Special Weather Statement | EAX | Atchison | 39 min |
| Jun 12, 9:10 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth | 4 hr |
| Jun 12, 10:04 AM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 3 hr |
| Jun 12, 10:18 AM CDT | River Flood Warning | EAX | Atchison | 37 days |
| Jun 12, 10:18 AM CDT | River Flood Warning | EAX | Leavenworth | 27 days |
| Jun 12, 11:00 AM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 3 hr |
| Jun 12, 1:35 PM CDT | River Flood Warning | EAX | Johnson | 5 hr |
| Jun 12, 3:39 PM CDT | Flash Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 42 hr |
| Jun 12, 7:50 AM CDT | Special Weather Statement | EAX | DeKalb | 40 min |
| Jun 12, 9:16 AM CDT | Areal Flood Advisory | EAX | Daviess, DeKalb, Grundy, Harrison, Mercer, Putnam and 1 more | 4 hr |
| Jun 12, 10:18 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 32 days |
| Jun 12, 10:50 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette, Ray | 25 min |
| Jun 12, 11:19 AM CDT | Special Weather Statement | EAX | Cass, Jackson, Lafayette | 41 min |
| Jun 12, 12:05 PM CDT | Special Weather Statement | EAX | Bates, Cooper, Henry, Johnson, Pettis | 40 min |
| Jun 12, 12:33 PM CDT | River Flood Warning | EAX | Linn, Livingston | 6 days |
| Jun 12, 12:48 PM CDT | Areal Flood Advisory | EAX | Adair, Chariton, Howard, Linn, Macon, Randolph and 1 more | 2 hr |
| Jun 12, 2:34 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 5 days |
| Jun 12, 2:34 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.